Show simple item record

dc.contributor.authorPita-Ruiz, Claudio
dc.contributor.otherCampus Ciudad de México
dc.identifier.citationKomatsu, T. y Pita Ruiz Velasco, C. de J. (2019). Shifted Cauchy numbers. Quaestiones Mathematicae. DOI: 10.2989/16073606.2018.1546775es_ES, en_US
dc.identifier.issn1607-3606es_ES, en_US
dc.identifier.issn1727-933Xes_ES, en_US
dc.description.abstractWe introduce and study shifted Cauchy numbers as different natural extension of the classical Cauchy numbers, in particular, in terms of determinantal expressions. We give several arithmetical or combinatorial properties. We also show a determinant expression of Cauchy numbers of the second kind extensively. © 2019, © 2019 NISC (Pty) Ltd.es_ES, en_US
dc.publisherTaylor and Francis Ltd.es_ES, en_US
dc.relationVersión aceptadaes_ES, en_US
dc.relation.ispartofREPOSITORIO SCRIPTAes_ES, en_US
dc.relation.ispartofOPENAIREes_ES, en_US
dc.rightsAcceso Cerradoes_ES, en_US
dc.rights.uri, en_US
dc.sourceQuaestiones Mathematicae
dc.subjectCauchy numberses_ES, en_US
dc.subjectDeterminantses_ES, en_US
dc.subjectRecurrence relationses_ES, en_US
dc.subjectShifted cauchy numberses_ES, en_US
dc.subjectSums of productses_ES, en_US
dc.subject.classificationINGENIERÍA Y TECNOLOGÍAes_ES, en_US
dc.titleShifted Cauchy numberses_ES, en_US
dc.typeArtículoes_ES, en_US
dcterms.bibliographicCitationF. Brioschi, Sulle funzioni Bernoulliane ed Euleriane, Annali de Mat., i. (1858), 260-263; Opere Mat., i. 343-347.
dcterms.bibliographicCitationL. Comtet, Advanced Combinatorics, Reidel, Dordrecht, 1974.
dcterms.bibliographicCitationJ.W.L. Glaisher, Expressions for Laplace's coefficients, Bernoullian and Eulerian numbers etc. as determinants, Messenger (2) 6 (1875), 49-63.
dcterms.bibliographicCitationCh. Jordan, Sur des polynomes analogues aux polynomes de Bernoulli et sur des formules de sommation analogues a celle de MacLaurin-Euler, Acta Sci. Math. (Szeged) 4 (1928-29), 130-150.
dcterms.bibliographicCitationT. Komatsu, Poly-Cauchy numbers, Kyushu J. Math. 67 (2013), 143-153.
dcterms.bibliographicCitation____, Incomplete poly-Cauchy numbers, Monatsh. Math. 180 (2016), 271-288.
dcterms.bibliographicCitationT. Komatsu, I. Mezo and L. Szalay, Incomplete Cauchy numbers, Acta Math. Hungar. 149 (2016), 306-323.
dcterms.bibliographicCitationT. Komatsu and J.L. Ramírez, Some determinants involving incomplete Fubini numbers, An. Stiint. Univ. "Ovidius" Constanta Ser. Mat. 26(3) (2018), to appear.
dcterms.bibliographicCitationT. Komatsu and F.-Z. Zhao, The log-convexity of the poly-Cauchy numbers, Quaest. Math. 40 (2017), 39-47.
dcterms.bibliographicCitationD.H. Lehmer, Lacunary recurrence formulas for the numbers of Bernoulli and Euler, Ann. of Math. (2) 36 (1935), 637-649.
dcterms.bibliographicCitationD. Merlini, R. Sprugnoli and M.C. Verri, The Cauchy numbers, Discrete Math. 306 (2006), 1906-1920.
dcterms.bibliographicCitationT. Muir, The theory of determinants in the historical order of development, Four volumes, Dover Publications, New York, 1960.
dcterms.bibliographicCitationN.E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, Springer, 1924.
dcterms.bibliographicCitationG. Pólya, Induction and analogy in mathematics, Mathematics and plausible reasoning, Vol. I., Princeton University Press, Princeton, N.J., 1954.
dcterms.bibliographicCitationN.J.A. Sloane, The on-line encyclopedia of integer sequences, available at, 2017.
dcterms.bibliographicCitationN. Trudi, Intorno ad alcune formole di sviluppo, Rendic. dell' Accad. Napoli, (1862), 135-143.
dcterms.bibliographicCitationF.-Z. Zhao, Sums of products of Cauchy numbers, Discrete Math. 309 (2009), 3830-3842.

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Acceso Cerrado
Except where otherwise noted, this item's license is described as Acceso Cerrado